Economics at your fingertips  

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.

Volume 64, issue 4, 2003

Center-similar distributions with applications in multivariate analysis pp. 335-345 Downloads
Zhenhai Yang and Samuel Kotz
A nonparametric Cramer-Rao inequality for estimators of statistical functionals pp. 347-358 Downloads
Arnold Janssen
Rates in the complete convergence of bootstrap means pp. 359-368 Downloads
Sándor Csörgo
Factorization of posteriors and partial imputation algorithm for graphical models with missing data pp. 369-379 Downloads
Zhi Geng and Kaican Li
Association of multivariate phase-type distributions, with applications to shock models pp. 381-392 Downloads
Haijun Li
P-Norm bounds for moments of progressive type II censored order statistics pp. 393-402 Downloads
Mohammad Z. Raqab
Scheffe's method for constructing simultaneous confidence intervals subject to cone constraints pp. 403-406 Downloads
Alexander Shapiro
Existence and uniqueness of the MLEs for normal distribution based on general progressively Type-II censored samples pp. 407-414 Downloads
N. Balakrishnan and Jie Mi
Nonparametric estimation of normal ranges given one-way ANOVA random effects assumptions pp. 415-424 Downloads
Alan D. Hutson
Tail bound for the minimal spanning tree of a complete graph pp. 425-430 Downloads
Jeong Han Kim and Sungchul Lee
The asymptotic covariance matrix of the Oja median pp. 431-442 Downloads
M. Nadar, T. P. Hettmansperger and H. Oja

Volume 64, issue 3, 2003

Shape and crossing properties of mean residual life functions pp. 225-234 Downloads
Leonid Bekker and Jie Mi
A Bayesian design criterion for locating the optimum point on a response surface pp. 235-242 Downloads
Steven G. Gilmour and Roger Mead
The finiteness of moments of a stochastic exponential pp. 243-248 Downloads
Bronius Grigelionis and Vigirdas Mackevicius
Collision probability between sets of random variables pp. 249-254 Downloads
Michael C. Wendl
Some generalizations of the Anderson-Darling statistic pp. 255-261 Downloads
O. Thas and J. P. Ottoy
Projections on spherical cones, maximum of Gaussian fields and Rice's method pp. 263-270 Downloads
Céline Delmas
A note on Bayesian spatial prediction using the elliptical distribution pp. 271-276 Downloads
Hyoung-Moon Kim and Bani K. Mallick
On the self-normalized bounded laws of iterated logarithm in Banach space pp. 277-286 Downloads
Dianliang Deng
A test of goodness of fit testing for stochastic intensities associated to counting processes pp. 287-292 Downloads
Raúl Fierro
Maximized log-likelihood updating and model selection pp. 293-303 Downloads
Beong Soo So
Expected number of level-crossings for a strictly stationary ellipsoidal process pp. 305-310 Downloads
Kunio Shimizu and Minoru Tanaka
On the asymptotic normality of multistage integrated density derivatives kernel estimators pp. 311-322 Downloads
Carlos Tenreiro
On a CLT for Gibbs fields and its functional version pp. 323-333 Downloads
Alberto L. Maltz and Jorge D. Samur

Volume 64, issue 2, 2003

New order preserving properties of geometric compounds pp. 113-120 Downloads
Manish C. Bhattacharjee, S. Ravi, R. Vasudeva and N. R. Mohan
A class of strong limit theorems for the sequences of arbitrary random variables pp. 121-131 Downloads
Wen Liu and Weiguo Yang
Precise asymptotics in laws of the iterated logarithm for Wiener local time pp. 133-145 Downloads
Ji-Wei Wen and Li-Xin Zhang
Can continuous-time stationary stable processes have discrete linear representations? pp. 147-157 Downloads
Vladas Pipiras, Murad S. Taqqu and Patrice Abry
Uniform strong consistency of robust estimators pp. 159-168 Downloads
José R. Berrendero
Local linear regression estimation of the variogram pp. 169-179 Downloads
Pilar H. García-Soidán, Wenceslao González-Manteiga and Manuel Febrero-Bande
Improved methods for bandwidth selection when estimating ROC curves pp. 181-189 Downloads
Peter G. Hall and Rob Hyndman
Nonanticipative risk sensitive control: the martingale method pp. 191-199 Downloads
J. P. Lepeltier
An approximation method for Navier-Stokes equations based on probabilistic approach pp. 201-211 Downloads
Ya. Belopolskaya and G. N. Milstein
Generalized Lévy stochastic areas and selfdecomposability pp. 213-222 Downloads
Zbigniew J. Jurek

Volume 64, issue 1, 2003

A bivariate Dirichlet process pp. 1-7 Downloads
Stephen Walker and Pietro Muliere
A general equation and optimal design for a 2-factor restricted region pp. 9-16 Downloads
Alyaa Zahran and C. M. Anderson-Cook
Testing lumpability in Markov chains pp. 17-23 Downloads
Robert W. Jernigan and Robert H. Baran
Some more results on increments of the partially observed empirical process pp. 25-37 Downloads
Zacharie Dindar
A comment on 'Unimodality of the distribution of record statistics' pp. 39-40 Downloads
Fazil Alioglu Aliev
Distribution functions of multivariate copulas pp. 41-50 Downloads
José A. Rodríguez-Lallena and Manuel Úbeda-Flores
On large deviation for extremes pp. 51-62 Downloads
Holger Drees, Laurens de Haan and Deyuan Li
Testing multivariate one-sided hypotheses pp. 63-68 Downloads
Gang Li, Xiong Gao and Minqiang Huang
Exact distribution and Fisher information of weak record values pp. 69-81 Downloads
A. V. Stepanov, N. Balakrishnan and Glenn Hofmann
Modified unit root tests and momentum threshold autoregressive processes pp. 83-88 Downloads
Steven Cook
Asymptotic distribution of a statistic testing a change in simple linear regression with equidistant design pp. 89-95 Downloads
Daniela Jarusková
Resistant estimators for stationary ergodic stochastic processes pp. 97-103 Downloads
Mario Antonio Gneri
Effects confounded with blocks in factorial designs: a projective geometric approach with two blocks pp. 105-111 Downloads
H. Evangelaras and C. Koukouvinos

Volume 63, issue 4, 2003

Extremes of associated variables pp. 333-338 Downloads
H. Ferreira
Construction methods for three-level supersaturated designs based on weighing matrices pp. 339-352 Downloads
S. Georgiou, C. Koukouvinos and P. Mantas
Confidence characteristics of distributions pp. 353-360 Downloads
Georgi N. Boshnakov
Benford's law for exponential random variables pp. 361-365 Downloads
Hans-Andreas Engel and Christoph Leuenberger
Geometric decay of infection probabilities for the anisotropic contact process pp. 367-374 Downloads
Irene Hueter
PMSE dominance of the positive-part shrinkage estimator in a regression model when relevant regressors are omitted pp. 375-385 Downloads
Akio Namba
Multivariate extensions of the Anderson-Darling process pp. 387-399 Downloads
Jean-Renaud Pycke
Canonical reduction of second-order fitted models subject to linear restrictions pp. 401-410 Downloads
Norman R. Draper and Friedrich Pukelsheim
A note on orthogonal arrays obtained by orthogonal decomposition of projection matrices pp. 411-416 Downloads
Shanqi Pang, Sanyang Liu and Yingshan Zhang
Moments of random vectors with skew t distribution and their quadratic forms pp. 417-423 Downloads
Hyoung-Moon Kim and Bani K. Mallick
A Kolmogorov-type test for monotonicity of regression pp. 425-433 Downloads
Cécile Durot
A characterization by linearity of the regression function based on order statistics pp. 435-440 Downloads
N. Balakrishnan and I. S. Akhundov

Volume 63, issue 3, 2003

Removing non-optimal support points in D-optimum design algorithms pp. 223-228 Downloads
Luc Pronzato
Limit theorems for the number and sum of near-maxima for medium tails pp. 229-237 Downloads
Zhishui Hu and Chun Su
On the limit in the equivalence between heteroscedastic regression and filtering model pp. 239-242 Downloads
Sam Efromovich
Berry-Esséen inequality for linear processes in Hilbert spaces pp. 243-247 Downloads
Denis Bosq
Conditional correlation analysis of order statistics from bivariate normal distribution with an application to evaluating inventory effects in futures market pp. 249-257 Downloads
Donald Lien and N. Balakrishnan
Robust regression with high coverage pp. 259-266 Downloads
David J. Olive and Douglas M. Hawkins
On the tail probability of the longest well-matching run pp. 267-274 Downloads
C. J. Chang, C. S. J. Fann, W. C. Chou and I. B. Lian
Elliptical copulas: applicability and limitations pp. 275-286 Downloads
Gabriel Frahm, Markus Junker and Alexander Szimayer
Large sample results under biased sampling when covariables are present pp. 287-293 Downloads
Jacobo de Uña-Álvarez
A stochastic order for random vectors and random sets based on the Aumann expectation pp. 295-305 Downloads
Ignacio Cascos Fernández and Ilya Molchanov
Time-frequency clustering and discriminant analysis pp. 307-314 Downloads
Robert H. Shumway
A cone order monotone test for the one-sided multivariate testing problem pp. 315-323 Downloads
Brent R. Logan
On the optimal allocation of an active redundancy in a two-component series system pp. 325-332 Downloads
José E. Valdés and Rómulo I. Zequeira

Volume 63, issue 2, 2003

The Markov approximation of the random fields on Cayley trees and a class of small deviation theorems pp. 113-121 Downloads
Wen Liu and Liying Wang
On a new sample rank of an order statistics and its concomitant pp. 123-131 Downloads
S. EryIlmaz and I. G. Bairamov
A law of the iterated logarithm for geometrically weighted series of negatively associated random variables pp. 133-143 Downloads
Wei Huang
-deficiency of the Kaplan-Meier estimator pp. 145-155 Downloads
Mohamed Lemdani and Elias Ould-Saïd
Improved rank-based dependence measures for categorical data pp. 157-163 Downloads
François Vandenhende and Philippe Lambert
Empirical Bayes estimation and its superiority for two-way classification model pp. 165-175 Downloads
Laisheng Wei and Jiahua Chen
Hellinger distance estimation of nonlinear dynamical systems pp. 177-184 Downloads
Ouagnina Hili
On a criterion of Riemannian distance for singularity and absolute continuity of probability measures pp. 185-195 Downloads
Yoon Tae Kim and Kee Won Lee
Empirical Bayes prediction intervals in a normal regression model: higher order asymptotics pp. 197-203 Downloads
Ruma Basu, J. K. Ghosh and Rahul Mukerjee
D-optimal designs for weighted polynomial regression pp. 205-213 Downloads
Zhide Fang
A note on natural exponential families with cuts pp. 215-221 Downloads
Shaul K. Bar-Lev and Denys Pommeret

Volume 63, issue 1, 2003

Estimation for unequally spaced time series of counts with serially correlated random effects pp. 1-12 Downloads
Yasuhiro Omori
On asymptotics of the maximal gain without losses pp. 13-23 Downloads
Andrei N. Frolov
Estimation of a bivariate symmetric distribution function pp. 25-34 Downloads
Reza Modarres
Pseudo-minimax linear and mixed regression estimation of regression coefficients when prior estimates are available pp. 35-39 Downloads
H. Shalabh and H. Toutenburg
Estimation in change-point hazard function models pp. 41-48 Downloads
C. Q. Wu, L. C. Zhao and Y. H. Wu
Robust estimation of nonlinear regression with autoregressive errors pp. 49-59 Downloads
Sanjoy K. Sinha, Christopher A. Field and Bruce Smith
Local asymptotic normality for the scale parameter of stable processes pp. 61-65 Downloads
Jeannette H. C. Woerner
Central limit theorem for dependent multidimensionally indexed random variables pp. 67-78 Downloads
Tasos C. Christofides and Petroula M. Mavrikiou
A criterion for right continuity of filtrations generated by group-valued additive processes pp. 79-87 Downloads
August M. Zapala
Comments on a recent limit theorem of Quine pp. 89-95 Downloads
J. Galambos and I. Simonelli
Extremes of sub-sampled integer-valued moving average models with heavy-tailed innovations pp. 97-105 Downloads
A. Hall and M. G. Scotto
Covariance identity for multinomial trials pp. 107-112 Downloads
Andrew. L. Rukhin
Page updated 2021-08-01